Automatica, Vol.45, No.5, 1207-1214, 2009
A result on second order nonlinear operators arising in high-speed networking applications
We consider the behaviour of a class of nonlinear difference equations that arise in networks employing congestion control protocols. For a class of such systems we show that trajectories, experiencing the same set of congestion notifications, but starting at different initial conditions, converge exponentially to each other. (C) 2009 Elsevier Ltd. All rights reserved.